... plusminoxidil2.5mg 3times aday plus carvedilol 6.25mg aday 2times plus diovan 160mg twice aday plus lisinopril 40mg twice aday plus levothyroxin150mg once aday plus desmopressin0.2mg for diabetes insipidus been checked from head to toe can not find reason for high blood pressure does anyone else take this much meds
I have seen a lot of people on more medication than you take, unfortunately. Hypertension or high blood pressure is usually caused by the kidneys not working as they should but there can be many causes. Sometimes it can be diet. Watch your salt (sodium) intake, drink lots of fresh water, eat a balanced fresh diet-limit canned goods, frozen prepared foods as they are often high in sodium, watch labels for sneaky sources as some breakfast cereals, soft drinks and condiments are very high in sodium-foods you may not think of as "salty" may have more sodium than you know. Never add salt to your food and ask that food in restaurants be prepared without salt. Limit fast food to rare intake. Get some exercise every day even if it is just a walk. If you smoke, stop smoking. Try to find ways to deal with stress (and this can be a BIG one) Stress can be a huge factor as it can cause your body to circulate a lot of cortisol. Find ways to relieve stress that are healthy. Find a relaxing hobby, meditate, laugh, spend time with people you love, listen to relaxing music, and take time to be good to YOU-whatever you can do to reduce your stress. If you are overweight, shoot to lose 10 lbs or 10% of your body weight-so if you weigh 200lbs, lose 20 lbs but even 10lb weight loss can really help. These things should go a long way to helping your B/P come down.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2012 • 2 answers
Posted 12 Jan 2013 • 1 answer
Does the use of lisinopril start diabetes. I got diabetes approximately 3 months after using lisino?
Posted 30 Dec 2013 • 2 answers
Posted 17 Mar 2014 • 1 answer
Hypertensive Emergency - My bp pills methyldopa is making me sick I take 2000mgs a day I have severe
Posted 27 Oct 2014 • 1 answer